# SDR VNAA2025111811101

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 24,190 hours, 21,322 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE CAUTION MSG 200 FT AFTER T/O.  PERFORMED MIPM RESET FAULT EXTINGUISHED.
